MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 36IN 3-0 S/A FSL; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 36IN 3-0 S/A FSL; SUTURE, ABSORBABLE, NATURAL
Catalog Number 932H
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm lot #.Are you able to return product for evaluation? if so, please provide your address and we can send a return mailer kit.If not, can you please provide photos of the label with the missing expiration dates?.
 
Event or Problem Description
It was reported that during a routine check of materials, the box of suture was found to not have an expiration date on it.There was no patient involvement.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Date sent to the fda: (b)(4) 2018.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).The batch lot number bcp572 is invalid for product code 932h.Therefore, the device history records could not be reviewed.If further details are received at a later date a supplemental medwatch will be sent.

Brand Name
GUT CHR UD 36IN 3-0 S/A FSL
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7822598
Report Number2210968-2018-75465
Device Sequence Number19225961
Product Code GAL
UDI-Device Identifier10705031022799
UDI-Public10705031022799
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Catalogue Number932H
Device Lot NumberBCP572
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer08/16/2018
09/11/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/11/2018
09/28/2018
Patient Sequence Number1